Open Access
Translator Disclaimer
1996 Sign changing solutions of nonlinear elliptic equations
Monica Musso, Donato Passaseo
Adv. Differential Equations 1(6): 1025-1052 (1996).

Abstract

This paper is concerned with a class of nonlinear elliptic Dirichlet problems approximating degenerate equations. If the degeneration set consists of $k$ connected components, by using variational methods, it is proved the existence of $k^{2}$ distinct nodal solutions, having exactly two nodal regions, whose positive and negative parts concentrate near subsets of the degeneration set.

Citation

Download Citation

Monica Musso. Donato Passaseo. "Sign changing solutions of nonlinear elliptic equations." Adv. Differential Equations 1 (6) 1025 - 1052, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0864.35044
MathSciNet: MR1409898

Subjects:
Primary: 35J65
Secondary: 35B25 , 35J70

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.1 • No. 6 • 1996
Back to Top